Hello All, been diagnosed with PD two years ago and am taking Madopar on a regular basis. Lately I have become extremely stiff particularly in my lower body. So my question is should I seek another medication to supplement the Madopar such as a dopamine agonist? I find it particularly difficult in bed as I find it so difficult to turn or get comfortable. My left leg feels like a ton weight and I am having difficulty walking. Any advice would be greatly appreciated. I am seriously thinking about ditching the Madopar for something that might be more effective.
I’m sorry to hear that you’ve been experiencing stiffness and walking issues.
I’m sure you’ll receive responses from our fellow members, however, I just wanted to make you aware that we have tons of information on Madopar on the Parkinson’s UK website you can find it here:
I would strongly advise you to consult with your GP about the side effects that you’re experiencing, especially if you feel that your Parkinson’s medication is causing you discomfort and they may need to be reviewed.
You can also contact our helpline and speak to one of our advisers about any concerns that you may have or get advice on medical queries that you may have in mind.
Please feel free to give them a call on 0808 800 0303.
It’s open from Monday to Friday: 9 am to 6 pm
and on Saturday: 10 am to 2 pm
I hope this helps.
Forum Moderation Team